# SDR 39NR2013082723

- Difficulty date: August 27, 2013
- Submitted: August 27, 2013
- Operation: General aviation
- Aircraft: CGTVO
- Make and model: Boeing 737219
- Aircraft serial: 22994
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Part number: 654795710
- Condition: Corroded
- Location: Aft Cargo Door
- Part time: 58,226 hours, 58,226 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CHANNEL AT AFT CARGO DOOR. REPLACED CHANNEL IAW SRM 51-10-1 AND 51-30-02.
